# SDR AALA202412064178

- Difficulty date: December 4, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N310RF
- Make and model: Boeing 737823
- Aircraft serial: 44451
- Aircraft time: 14,885 hours, 5,560 cycles
- Engine: Cfmint LEAP1B28
- Engine time: 9,863 hours, 3,667 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 632160664
- Part serial: 1383
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 8,762 hours, 3,290 cycles
- Component: Engine, Cfmint, LEAP1B28
- Component part number: LEAP1B28
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: ENIGNE NUMBER 1 ANTI-ICE FAILED WHILE DESCENDING INTO ICING CONDITIONS, HAD TO SHUTDOWN NUMBER 1 ENGINE AS WELL; AIRCRAFT DIVERTED TO AND LANDED SAFELY AT BWI. **SUPPLEMENTAL REPORT FOR (AALA202412054178): TROUBLESHOOT PER FIM 30-21-00-810-807. FOUND ENGINE-1 COWL VALVE LIGHT ON. DID NOT TURN OFF WITH PNEUMATIC PRESSURE. REMOVED AND REPLACED COWL THERMAL ANTI-ICE VALVE ENGINE-1. PER AMM 30-21-11**(CLOSED).
